MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 630G INSULIN PUMP MMT-1715KL 630G; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 630G INSULIN PUMP MMT-1715KL 630G; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-1715KL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 07/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Insulin pump passed the rewind test, prime, seating test, basic occlusion test, occlusion test, force sensor test and displacement test.However, noisy motor noted during testing.Problem isolated to motor.
 
Event or Problem Description
Information received by medtronic indicated that the insulin pump was delivering low insulin.Customer stated that blood glucose 280 mg/dl which was not going down.Customer declined troubleshooting for high blood glucose level no harm requiring medical intervention was reported.The insulin pump will be returned for analysis.

Brand Name
630G INSULIN PUMP MMT-1715KL 630G
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
MDR Report Key10446671
Report Number2032227-2020-167442
Device Sequence Number3316899
Product Code OZO
UDI-Device Identifier00763000316655
UDI-Public(01)00763000316655(17)230619
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/19/2023
Device Model NumberMMT-1715KL
Device Catalogue NumberMMT-1715KL
Device Lot NumberHG4E9VG
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/29/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2020
Initial Report FDA Received Date08/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR